Illinois Journal of Mathematics

On extension of CR functions from piecewise smooth manifolds into a wedge

Andrei E. Vityaev

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 41, Issue 2 (1997), 193-213.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060831

Digital Object Identifier
doi:10.1215/ijm/1256060831

Mathematical Reviews number (MathSciNet)
MR1441673

Zentralblatt MATH identifier
0881.32006

Subjects
Primary: 32D15: Continuation of analytic objects

Citation

Vityaev, Andrei E. On extension of CR functions from piecewise smooth manifolds into a wedge. Illinois J. Math. 41 (1997), no. 2, 193--213. doi:10.1215/ijm/1256060831. https://projecteuclid.org/euclid.ijm/1256060831


Export citation